# SDR SWAA064489

- Difficulty date: November 19, 2006
- Submitted: November 21, 2006
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 65,115 hours, 49,209 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6551024
- Condition: Cracked
- Location: Bs 450
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND FUSELAGE BELLY SKIN CRACKED AT RADIO ALT ANTENNA CUTOUT, BS 450.  REPAIRED SKIN PER ER & BOEING SERVICE BULLETIN.
